A Novel Spatial Images Technique for the Analysis of Cavity Backed Antennas

  • A. Alvarez Melcón /
  • Juan R. Mosig
Trade Journal ar
Applied Computational Electromagnetics Society Newsletter
  • Volumen: 14
  • Número: 3
  • Fecha: 01 November 1999
  • Páginas: 91-99
  • ISSN: 10569170
  • Source Type: Trade Journal
  • Document Type: Article
This paper describes a new contribution to the analysis of arbitrary shielded circuits and antennas of complex shapes, in the frame of the integral equation (IE) and Method of Moments formulation (MoM). The technique is based on the spatial image approach and a new specially truncated set of images is developed to enhance the convergence behavior of the series involved. Results show that, with the new specially truncated series of images, convergence is achieved very fast. In this paper simulated results obtained with the new approach are compared with measurements.

Author keywords

    Indexed keywords

      Funding details